# SDR ASOA96010

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AS
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: HC537L0160008
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE AERODYNAMIC PUTTY IN A DENT ON THE RIGHT FORWARD SIDE OF THE FUSELAGE LOCATED BETWEEN FRAMES 14 AND 15 IS CRACKING OUT.  REPAIRED BY INSTALLING 'METAL TO METAL' TO THE DENT PER EO 146-53-0003 AND 8110 OF DER REPORT 95-109, DATED SEPTEMBER 6, 1995.
